# SDR DL73K030161

- Difficulty date: February 15, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N307DL
- Make and model: Boeing 737232
- Aircraft serial: 23079
- Aircraft time: 54,156 hours, 40,438 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654549517
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER SKIN OF THE LT WING WAS FOUND WITH A 2.5 INCH CRACK AT WBL 170 RUNNING FWD FROM THE AFT EDGE OF THE SKIN NEAR THE REAR SPAR.  THE CRACK WAS REMOVED WITH A 3 INCH BY 2 INCH CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED WITH 2 ALUMINUM REPAIR DOUBLERS PER ER/A 384594-14, REV A.
